# SDR AALA202409052739

- Difficulty date: August 29, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 66,407 hours, 28,015 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING WITHOUT ANY MANUAL BRAKE INPUT THE AUTO BRAKE DISARM LIGHT AND ANTI-SKID INOPERATIVE LIGHTS ILLUMINATED.**SUPPLEMENTAL REPORT FOR (AALA202408302739): FOUND WIRES BROKEN IN RIGHT HAND WHELL WELL PLUG D932 ANTI-SKID VALVE. REPLACED WIRES TO PLUG D932 ANTI-SKID VALVE. PER WDM 32-42-11. ANTI-SKID AND AUTOBRAKE TEST WAS GOOD. PER AMM 32-42-00**(CLOSED).
